# SDR SWAA2022022415417

- Difficulty date: December 12, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 50,639 hours, 33,796 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241AF UPPER SURFACE DELAMINATED. / DUE TO EXTENT OF DAMAGE; OPTED TO FABRICATED A NEW PANEL; AND ROUGH-CUT NEW PANEL PER DWG 144A5810-8 IAW SRM 53-00-50-2R-0 PARA 1A-NOTE'. 59198U 12.14.18 10524C 12/14/18 FINISHED FABRICATION IAW SRM 53-00-50-2R-0 PARA 1A 'NOTE'; INSTALLED AND CURED ALL THROUGH INSERTS USING BMS 5-107 LOT #AK8EP4363K IAW SRM 53-00-50-2R-0 PARA 5S. PART MARKED AND LABELED PER DWG 144A5810-8 59198U 12.15.18.
